[BUG] Graphical Artifacts

Problems with side effects? problems with the game? ask your tech support questions and submit bug reports here!
Lateo
Senior Line Worker
Senior Line Worker
Posts: 5
Joined: Sun Jul 10, 2016 3:41 pm

[BUG] Graphical Artifacts

Postby Lateo » Mon Jul 11, 2016 5:16 pm

Hello, I found these peculiar graphic problems while playing a scenario in Big Pharma. It involves a strange pigmentation of some belts and overlapping machinery. Luckily, it just happened once and never appeared again in any other scenario. Honestly, I can't remember which game / map I was playing:

Image
Image

Thank you in advance
TwiceCircled
Big Pharma Developer
Big Pharma Developer
Posts: 444
Joined: Wed Jun 03, 2015 1:23 pm

Re: [BUG] Graphical Artifacts

Postby TwiceCircled » Fri Jul 22, 2016 8:40 pm

First off, sorry for the late reply. I've been off on holiday :D .

Hmm, that's a strange bug. Looks like it's an issue with sprite ordering. Basically, the belts is split up into different layers so they can be animated separately. The green layer is ending up underneath the base unit (brown bit), instead of on top. I'll take a look and see if I can figure out what is going on.

Thanks,

Tim
Lateo
Senior Line Worker
Senior Line Worker
Posts: 5
Joined: Sun Jul 10, 2016 3:41 pm

Re: [BUG] Graphical Artifacts

Postby Lateo » Mon Jul 25, 2016 1:00 pm

Hello, no problem at all; thank you for your answer!

As I previously said, I encountered this issue just once in dozens of hours of playing. Honestly, I couldn't tell what triggered it nor how to reproduce it, and I overwrote the save file, so I can't help you figuring it out, I'm sorry. However, I think this is a very minor glitch, having happened just once!

Return to “Pharma Support”

Who is online

Users browsing this forum: No registered users and 2 guests